Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had miscarriage, no remnants, irregular spotting, prescribed Duphaston to induce periods. Second opinion?

Hi, I am taking duphaston 10mg one tablet twice a day to induce period post miscarriage . I had my miscarriage on 15th Sep (entire sac passed out in whole naturally and completely on 15th, bleeding started on 14th) and bleeding ended on 17th Sep. 4 days of bleeding in total. Then i experienced second round bleeding (medium flow) on 26th Sep which lasted for 3 days. Thereafter, I experienced very mild spotting on and off but no period. Had a scan on 25th Oct and no remnants left, scan shows good quality and quantity eggs in ovaries but thin uterine lining. Gynae prescribed duphaston 10mg x 2 a day, for 10 days. I was told my period should start after completing the dosage. Can I try with this coming cycle or should I let this cycle complete? My gynae said i can try with this cycle but i just like to hear second opinion to be sure. Appreciate your valuable expertise on this.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
HIV AIDS Specialist 's  Response
irregular periods after a miscarraige are common. your scan report is also can try Duphaston this cycle .if you stop taking it after 10 days as per you DR 'S advice, you will get your periods few days after stopping can wait & see what happens to your next period .if that too is irregular consult ur DR
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor